New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
I FEEL SO STUPID!
6 Replies
TRACIEDC74 - March 27

I WENT TO SEE MY RHEUMATOLOGIST YESTERDAY & I HAD MY LIST OF THINGS I WANTED TO ASK HIM WITH ME. HE ASKS HOW I AM DOING AND BEFORE I COULD EVEN GET THE WORDS "NOT GOOD" OUT, I JUST STARTED CRYING UNCONTROLLABLY. I DIDN'T EVEN GET TO ASK HIM EVERYTHING I WANTED TO. I WAS SO EMBARRASSED! IT DID NOT HELP THAT HE SEEMED SO UN-EMPATHETIC. I KNOW THAT HE ALONG WITH EVERYONE ELSE THAT KNOWS ME, THINKS I'M CRAZY OR SOMETHING. IT SEEMS THERE'S NOT A DAY THAT GOES BY THAT I'M NOT AN EMOTIONAL TRAINWRECK.AM I THE ONLY ONE WITH THIS PROBLEM? I HOPE THAT SOMEONE UNDERSTANDS WHAT I'M GOING THROUGH WITH THIS (NOT THAT I WANT ANYONE TO HAVE TO GO THROUGH THIS)

 

axxie - March 27

Hey Traciedc74, we all did those things, and so you are not alone. Remember when it hurts and no one is there to listen to you, the first thing that happens when you see the doctor, your emotions come all out.

So my question to you, is, have you been given any medication and what is your family physician doing to help you out. If you haven't been given any medication, then you will need to march in that doctors' office and you will need to say to them that you are not feeling well, and that your emotions are taking over. Go with a friend or maybe your mom, would go with you. It helps when you have someone supporting you, even if they just stay in the waiting room, you will find it helps. I had to get my Mom who is 87 to come with me, and it helped.
Now if you are no on any medication, u will need to see your primary physician and get them to give you something for your emotional needs.
Actually that is what I did, and my doctor gave me a prescription for emotional and my physical needs. I explained to the doctor that I hurt all over and that my emotions where running in any directions and that I couldn't stop crying. Then I mention that this drug, seem to care for people who have a depression and when there bodies hurt.
She listened, and I walked out with awhole lot of confidence and a prescription for one month and a return visit in two weeks to see how I felt.
I'm now on Cymbalta and she also gave me a sleeping aid that is also another drug to handle your emotions but helps you sleep at night. I'm doing much better.
If someone needs to hold your hand, it's OK, we have all been there and to this day, we still struggle and we need to ask for help.
So comeback and tell us more, and let us help you with words of comfort and some support that you will need to get the help you need medically.
You go girl, you are strong, and don't worry about people who think you are a little crazzy, we are all crazzy in different ways, and anyway, if we were all the same, life would be boring.

 

sandra17007 - March 29

Sorry to hear you are not doing well Tracie, hope things will get better, all my sympathies to you.
But axxie is right when he/she said to bring relative to help you for support.

 

TRACIEDC74 - March 30

I AM TAKING ELAVIL, FLEXERIL, AND ULTRAM ER. IM NOT TAKING ANYTHING FOR THE EMOTIONAL PART OF IT THOUGH. IM HAVING THE HARDEST TIME FINDING THE RIGHT MEDS FOR THE PAIN PART OF IT.I DONT DO WELL WITH ANTI-DEPRESSANTS, I HAVE REALLY BAD PANIC ATTACKS ON THEM. IM GOING TO SEE A PAIN MANAGEMENT DOCTOR THIS WEEK AND MAYBE HE CAN HELP ME WITH THAT AS WELL. THANK Y'ALL SO MUCH FOR LISTENING AND RESPONDING TO ME. THAT HAS MADE A WORLD OF DIFFERENCE TO ME AND I DONT FEEL SO ISOLATED KNOWING I AM NOT ALONE.
GOD BLESS!

 

sikntird - June 4

YOU ARE NOT STUPID, CRAZY, LAZY OR MENTALLY ILL!How do I know this? Becuz I went thru the exact same hell over 20 yrs ago. Ihave cried many times at the dr. I suggest you be put on an antidepressant. Some antidepressants have been found to treat pain receptors in the brain. Fibro messes with your restful (REM) sleep. Tell (don't ask)your dr to prescribe a sleeping aid. There are many to choose. You will need narcotics to treat yur pain..See a pain specialist.Write again!

 

jerrybaby - June 5

do urself a favor... get a new doc. because if this one can not be empathetic or hear u out without making u feel bad, then he is an ass.

 

chowda72 - October 10

Traciedc74,

Please Please becareful taking UltramER & Flexeril, especially if you have any sort of Thyroid condition. I have both Hashimoto's Disease(19yrs) & Fibromyalgia(16yrs) and my Doctor perscribed both UltramER & Flexeril which worked fine for about 3months and then one day i had a massive Grand Mal seizure, in front of my kids. after going to hospital and then a neurologist i found out that putting that combination together can cause seizures because it lowers your seizure threshold.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question